RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, Number 2, Pages 3–16 (Mi basm91)  

This article is cited in 3 scientific papers (total in 3 papers)

Quotient rings of pseudonormed rings

S. A. Aleschenko, V. I. Arnautov

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Kishinev, Moldova

Abstract: The present article is devoted to the study of the connection between the restriction of a pseudonorm of a pseudonormed ring on various subrings and the pseudonorm of quotient ring. The basic results of this article were announced in [2].

Keywords and phrases: Pseudonorm, pseudonormed ring, isometric homomorphism, semi-isometric isomorphism, subring, quotient ring.

Full text: PDF file (132 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 16W60, 13A18
Received: 18.05.2006
Language: English

Citation: S. A. Aleschenko, V. I. Arnautov, “Quotient rings of pseudonormed rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 2, 3–16

Citation in format AMSBIB
\Bibitem{AleArn06}
\by S.~A.~Aleschenko, V.~I.~Arnautov
\paper Quotient rings of pseudonormed rings
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2006
\issue 2
\pages 3--16
\mathnet{http://mi.mathnet.ru/basm91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2279083}
\zmath{https://zbmath.org/?q=an:1125.16035}


Linking options:
  • http://mi.mathnet.ru/eng/basm91
  • http://mi.mathnet.ru/eng/basm/y2006/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Aleschenko, V. I. Arnautov, “Properties of one-sided ideals of pseudonormed rings when taking the quotient rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 3, 3–8  mathnet  mathscinet  zmath
    2. Svetlana Aleschenko, “A semi-isometric isomorphism on a ring of matrices”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 2, 74–84  mathnet
    3. S. A. Aleschenko, V. I. Arnautov, “Properties of accessible subrings of pseudonormed rings when taking quotient rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 42–53  mathnet  mathscinet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:138
    Full text:32
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019